# SDR MASA2016051712677

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 313 hours, 169 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING IN FLIGHT FWD LAV.  REPLACED WATER HEATER UNDER SINK.
